Announcement

Collapse
No announcement yet.

Help, Not yet diagnosed but sure I have it

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Fletcher
    replied
    thanks

    Hi, The vitamin e oil was soothing and I added some to my purse by putting some in a plastic soap dish with a hatpin to use if I needed help at work. Today was much better as I did not use the estradiol cream this morning. I think too much of it causes my clitoral itching. I'll use it tonight with the Clobetasol and Benadryl, which seemed to calm things down last night. I'm also working on the low oxalate diet, since diet put my IC in remission twice. I had a mild itching and chafing sensation about 4 hours after my lunch and think an oatmeal raisin bar, which turns out to contain soy and whole wheat, might have been the culprit. From what I've read the diet may not be related to oxalates as much as it is to allergies. We are leaving for 2-1/2 weeks in Japan in less than 2 weeks. Avoiding soy will be a challenge, but to feel somewhat normal is so good. I won't see the pelvic pain specialist until I get back most likely so will have to wait on a tricyclic until then. I tookPamelor before and it helped -- mostly with my depression. I have a whole new set of docs unfortunately, so I don't want to start without someone who knows the routine in charge and I don't think my internist is the one. I am gratified by all the messages. ICN helped me before and 10 years later it's still a real source of support and comfort in an incredibly difficult time.
    Fletcher

    Leave a comment:


  • tcsharon
    replied
    I take Norpramin, it's a tricyclic antidepressant, the same family as Elavil. When I was first diagnosed I was put on Elavil and I could hardly keep my eyes open it made me so sleepy. I didn't have that problem with Norpramin. Maybe it would help you. When I've had that burning from yeast or VV, kava (herb) helps me. My doctor said it's o.k. to take, it's only when you take it a couple times a day, everyday that it might cause problems. Estrogen can cause irritation, can't remember if you used a compounding pharm. Do you have The Vulvodynia Survival Guide by Howard I Glazer, Ph.D.? It's full of useful information.

    Leave a comment:


  • icbop
    replied
    Elavil cream? Interesting. I hate the SE of regular elavil and can not tolerate it. A cream might work though. Does enough of it aborb into the bloodstream that you get the tricyclic side-effects?

    Thanks!

    Originally posted by sami4 View Post
    Elavil really helped me when I was recovering from a series of yeast infections which started the whole VV thing. Also if your vagina does not have enough estrogen you can have a VV flare also.
    Almost anything burns the vulva when in a flare, but this is the first time I heard that A & D burned? My VV specialist also has them compound a elavil cream to soothe the nerve endings. VV is primarily a disease of severe nerve inflammation, and the Elavil seems to be good at calming these cranky nerves down.
    Sammi

    Leave a comment:


  • sami4
    replied
    Elavil

    Elavil really helped me when I was recovering from a series of yeast infections which started the whole VV thing. Also if your vagina does not have enough estrogen you can have a VV flare also.
    Almost anything burns the vulva when in a flare, but this is the first time I heard that A & D burned? My VV specialist also has them compound a elavil cream to soothe the nerve endings. VV is primarily a disease of severe nerve inflammation, and the Elavil seems to be good at calming these cranky nerves down.
    Sammi

    Leave a comment:


  • Fletcher
    replied
    thanks -- what about diet, chafing?

    I bought some vitamin e pills and will try one. Are you bothered by chafing? It's really distracting, though the skin doesn't look red or irritated. And are either of you using diet?
    Fletcher

    Leave a comment:


  • mich2604
    replied
    you could try putting some vitamin E on the area. Only use the liquid capsules, poke a hole in the gel cap so the vitamin E will come out, and apply it to the area that burns. It really helped me when my Vulvar pain was really bad. It also adds a barrier so urine doesnt burn it.

    I think the vitamin E also helped the tissue to heal.

    neurontin has helped me with the bladder and vulvar pain.


    hang in there

    Leave a comment:


  • leelee88
    replied
    First of all have you been dg with a yeast infection? If you do not have a yeast infection it sounds like you have a full blown Vulvadynia flare..And I am no doctor but Elavil has helped me get my life back along with Cymbalta..I take 25mg of Elavil at night and 60mg of Cymabalta during the day..
    Now if you do have a yeast infection I would recommend you get on some kind of probotic<sp? like Azo yeast it will help with the burning and itching, and if you have peridium that will help with any burning if you dont have periduim you can buy uristat over the counter and it works the same..Also keep that area that is irratated as dry as possible do not soak in a bath tub, this will make thins worse...I hope all this helps, take care and good luck.


    (((((((((((hugs))))))))
    ronda

    Leave a comment:


  • Fletcher
    started a topic Help, Not yet diagnosed but sure I have it

    Help, Not yet diagnosed but sure I have it

    Hi, Mine seems to be a yeast infection gone bad, with intense buring and itching for more than two months now. Urogyno prescribed 2 weeks of Clobetasol twice a day, then 2 weeks once a day, then reduce again. It seems to have helped some, but now she's added estradiol with lidocaine from a local compounding pharmacy. Slight relief from itching on this, the third day. I'm trying low oxalate diet but it's so hard to figure out. When I've had IC symptoms, the rigid diet for 2-3 months has brought it into remission twice over the last 10 years so I'm hoping for relief. I've now been referred to our pelvic pain clinic but may have to wait weeks to get in. Should I try to get my internist to put me on Elavil? I'm going to Japan for 2-1/2 weeks in about 10 days and am worried about the diet and general coping. A&D ointment on my chafed inner thighs made them sting so I'm using a tiny amount of Clobetasol there to see if it calms this new and related symptom down. I've never had chafing there and the skin doesn't look red or irritated so I'm assuming it's more of this. Benadryl takes the itching away at night but I can't take it and stay awake in the daytime. Any other suggestions. I'm desperate of course.
    Fletcher
    Age, 59
    IC twice in 1997 and 2003, brought into control with diet
Working...
X